Binary Star Fractions from the LAMOST DR4

TitleBinary Star Fractions from the LAMOST DR4
Publication TypeJournal Article
Year of Publication2018
AuthorsTian, Z-J, Liu, X-W, Yuan, H-B, Chen, B-Qiu, Xiang, M-S, Huang, Y, Wang, C, Zhang, H-W, Guo, J-C, Ren, J-J, Huo, Z-Y, Yang, Y, Zhang, M, Bi, S-L, Yang, W-M, Liu, K, Zhang, X-Fei, Da Li, T-, Wu, Y-Q, Zhang, J-H
JournalResearch in Astronomy and Astrophysics
Volume18
Pagination052
KeywordsAstrophysics - Astrophysics of Galaxies, Astrophysics - Solar and Stellar Astrophysics
DOI10.1088/1674-4527/18/5/52
English